# SDR DALA2025081806143

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BTW STA 980 TO 960 LBL 54 AT PAX CABIN. ANGLE BTW STA 980 TO 960 LBL 54 AT PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
